# SDR IPXA2019070644140

- Difficulty date: June 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6001000501
- Part serial: 0007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FWD RCB AFT LOWER SURFACE HAS CORROSION IN 2 PLACES ALONG BOTTOM AT FR 15. RERPAIRED CORRODED MAIN CABIN FWD RCB AFT LOWER SURFACE AT FR 15, -Y954 & -Y1791 IAW EA 300-5310-01-A7809 REV. IR AND EO A300-5310-73133-A. (MINOR)
